Pointwise Compactness and Weakly Compact Sets in L...
Mathematische Zeitschrift, Tome 176 (1981), pp. 35-38
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
pointwise compactness, weakly compact sets, Schur property, generalized Egoroff theorem
@article{MZ_1981__176_183668,
author = {Surjit Singh Khurana},
title = {Pointwise {Compactness} and {Weakly} {Compact} {Sets} in {L...}},
journal = {Mathematische Zeitschrift},
pages = {35--38},
year = {1981},
volume = {176},
zbl = {0448.28009},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__176_183668/}
}
Surjit Singh Khurana. Pointwise Compactness and Weakly Compact Sets in L.... Mathematische Zeitschrift, Tome 176 (1981), pp. 35-38. http://geodesic.mathdoc.fr/item/MZ_1981__176_183668/